# SDR N6WA2016061401

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 12,032 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT AND AFT LT OVERWING EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  DEFERRED FWD RT AND AFT, LT OVER WING EXTERNAL EMERGENCY LIGHTS INOPERATIVE ON MEL 33-51-02A.
